Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Irregular periods. Not had periods after discontinuing birth control pills. Pregnancy test negative. Reason? my monthly periods is irregular from last 18th last mensuration was 8th nov. 2012...&now 3 months is over & now not repeat it again....i cheaked the pregnancy test but it was negative. last time my periods was came after 3 months then i consuld the doctor she given me birth control pills ....i started that for 2 month that time my periods was regular but i stopped that pills because suddenly i put on my weight so i stopped that pills. my periods not came till now 3 months is over.....what can i do now...pls suggest me
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

First of all, you need to rule out pregnancy completely by one blood test for beta HCG.

Other reasons for irregular delayed period are hormonal imbalance, ovarian cyst/ PCOD (most common), stress/ anxiety, thyroid problem, wt gain/ extreme loss, irregular eating habits, ovarian cyst etc.

Here, you need to consult with gynecologist for relevant investigation like USG abdomen and other hormone assay, blood sugar & prolactin level etc. Proper treatments depend on causative factors. Hormonal medication is the key to regularize your period.

Do these things- Avoid stress/ tension by regular deep breathing, take healthy diet with Vitamin & iron supplements, eat more vegetables & fruits, drink more water, keep bowel habit regular, control body wt and need proper sleeping.

Be well & take care.
Answered: Mon, 25 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor